MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 238131
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product involved in incident was returned for evaluation.Dhrs were reviewed and no records confirming the defect were observed.In both archival and returned samples, all pen needles were straight and complete.Nonconformities that could cause the defect were not observed.The defect is not confirmed.Root cause analysis was not conducted.No capa initiated.
 
Event or Problem Description
Customer called because he has had about 12 pen needles that were bent after removing the safety cap.The needles weren't used, they were brand new.He said the needles were bent at a 90-degree angle.He disposed of them in his sharp's container.He's had the pen needles for about one week.He believes there is a manufacturer defect.Customer is using novolog and basaglar kwik pens.Verified that he is placing the pen needle on his insulin pen, twisting it, then removing the clear top by pulling it.He also noticed that the blue safety cap wasn't there to cover the needle.He stated the clear cap was the only cover on the pen needles.Walked customer through checking a pen needle and both safety caps were visible, and the needle wasn't bent.Lot z56w2 - 2024-10-01.Product 238131.Replaced devices and sent rl.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key9841279
Report Number1832816-2020-00008
Device Sequence Number14174771
Product Code FMI
UDI-Device Identifier00015482238315
UDI-Public(01)00015482238315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model Number238131
Device Catalogue Number238131
Device Lot NumberZ56W2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1